# SDR DALA2023101908637

- Difficulty date: October 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 87,483 hours, 28,321 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 ON DEPARTURE OUT OF ATL, SMELT STRONG BURNT RUBBER ODOR. THOUGHT IT WAS FROM PREVIOUS AIRCRAFT DEPARTING WHEN LOWERING THE LANDING GEAR WHILE LANDING IN KMCI, STRONG BURNT RUBBER ODOR RETURNED. CORRECTIVE ACTION: R&R NOSE WHEEL SPIN BRAKE PER A 220 AMP 32-45.
